Affordable Access

Publisher Website

A Solvability Theorem for a Class of Quasiconvex Mappings with Applications to Optimization

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
179
Issue
2
Identifiers
DOI: 10.1006/jmaa.1993.1368
Disciplines
  • Mathematics

Abstract

Abstract In this paper, a solvability theorem is proved for a class of quasiconvex mappings. The solvability theorem is applied to characterize the local and global solutions of optimization problems where the mappings satisfy certain quasiconvexity conditions or their suitable approximatIons satisfy such conditions.

There are no comments yet on this publication. Be the first to share your thoughts.